# SDR 97FDEA00347

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515937
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0558 005, FRAME CRACKED AT BS 680, STR 26R FWD CARGO BAY.  *S/D*  STOP DRILLED CRACK, FABRICATED DOUBLER AND INSTALLED AT BS 680, STR 26R AS PER FED-EX SRM 51-40-3.
